Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 226–249 (Mi tvp4199)  

This article is cited in 1 scientific paper (total in 1 paper)

Limit theorems for canonical von Mises statistics and $U$-statistics for $m$-dependent observations

N. V. Volod'ko

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4199

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 271–290

Bibliographic databases:

Received: 19.12.2008

Citation: N. V. Volod'ko, “Limit theorems for canonical von Mises statistics and $U$-statistics for $m$-dependent observations”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 226–249; Theory Probab. Appl., 55:2 (2011), 271–290

Citation in format AMSBIB
\Bibitem{Vol10}
\by N.~V.~Volod'ko
\paper Limit theorems for canonical von Mises statistics and $U$-statistics for $m$-dependent observations
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 226--249
\mathnet{http://mi.mathnet.ru/tvp4199}
\crossref{https://doi.org/10.4213/tvp4199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768903}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 271--290
\crossref{https://doi.org/10.1137/S0040585X97984759}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959290786}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4199
  • https://doi.org/10.4213/tvp4199
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Denker M. Gordin M., “Limit Theorems For Von Mises Statistics of a Measure Preserving Transformation”, Probab. Theory Relat. Field, 160:1-2 (2014), 1–45  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:274
    Full text:108
    References:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021